Alert archive / Idaho / Winter Storm Warnings in 2006
Winter Storm Warning 3, NWS Missoula, MT
NWS Missoula, MT issued this winter storm warning at Jan 14, 2006, 2:22 AM PST for Clearwater County, Idaho County, Lemhi County, Idaho; Granite County, Missoula County, Ravalli County, Montana. It took effect at Jan 14, 2006, 12:49 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2006, 2:22 AM PST (10:22 UTC)
- In effect from
- Jan 14, 2006, 12:49 PM PST
- Expired
- Jan 15, 2006, 7:15 AM PST
- In force
- 18 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID, Lemhi County, ID, Granite County, MT, Missoula County, MT, Ravalli County, MT
The radar
The Missoula radar (KMSX), 103 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 10.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KMSO 141022 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 322 AM MST SAT JAN 14 2006 IDZ006-009-MTZ006-142230- /O.UPG.KMSO.WS.A.0003.060115T0000Z-060115T1800Z/ /O.NEW.KMSO.WS.W.0003.060115T0000Z-060115T1800Z/ SOUTHERN CLEARWATER MOUNTAINS-WESTERN LEMHI COUNTY- BITTERROOT/SAPPHIRE MOUNTAINS- 222 AM PST SAT JAN 14 2006 /322 AM MST SAT JAN 14 2006/ ...WINTER STORM WARNING IN EFFECT FROM 5 PM MST /4 PM PST/ THIS AFTERNOON TO 11 AM MST /10 AM PST/ SUNDAY ABOVE 3500 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING ABOVE 3500 FEET...WHICH IS IN EFFECT FROM 5 PM MST /4 PM PST/ THIS AFTERNOON TO 11 AM MST /10 AM PST/ SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA ON SATURDAY NIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE SOUTHERN CLEARWATERS/BITTERROOT MOUNTAINS AND WESTERN LEMHI COUNTY. SNOW LEVELS ARE EXPECTED TO FALL TO THE VALLEY FLOOR BY SUNDAY MORNING...BUT THE HEAVIEST SNOW AMOUNTS WILL BE ABOVE 3500 FEET. SNOW ACCUMULATIONS OF 6 TO 10 INCHES...LOCALLY UP TO 14 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$
7 follow-up statements
000 WWUS45 KMSO 141827 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1127 AM MST SAT JAN 14 2006 MTZ006-142200- /O.CON.KMSO.WS.W.0003.060115T0000Z-060115T1800Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 1127 AM MST SAT JAN 14 2006 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA ON SATURDAY NIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE SOUTHERN CLEARWATERS/BITTERROOT MOUNTAINS AND WESTERN LEMHI COUNTY. SNOW LEVELS ARE EXPECTED TO FALL TO THE VALLEY FLOOR BY SUNDAY MORNING...BUT THE HEAVIEST SNOW AMOUNTS WILL BE ABOVE 3500 FEET. SNOW ACCUMULATIONS OF 6 TO 10 INCHES...LOCALLY UP TO 14 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ IDZ006-009-142200- /O.CON.KMSO.WS.W.0003.060115T0000Z-060115T1800Z/ SOUTHERN CLEARWATER MOUNTAINS-WESTERN LEMHI COUNTY- 1027 AM PST SAT JAN 14 2006 /1127 AM MST SAT JAN 14 2006/ ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM MST /4 PM PST/ THIS AFTERNOON TO 11 AM MST /10 AM PST/ SUNDAY ABOVE 3500 FEET... A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT FROM 5 PM MST /4 PM PST/ THIS AFTERNOON TO 11 AM MST /10 AM PST/ SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA ON SATURDAY NIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE SOUTHERN CLEARWATERS/BITTERROOT MOUNTAINS AND WESTERN LEMHI COUNTY. SNOW LEVELS ARE EXPECTED TO FALL TO THE VALLEY FLOOR BY SUNDAY MORNING...BUT THE HEAVIEST SNOW AMOUNTS WILL BE ABOVE 3500 FEET. SNOW ACCUMULATIONS OF 6 TO 10 INCHES...LOCALLY UP TO 14 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$
000 WWUS45 KMSO 142049 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 149 PM MST SAT JAN 14 2006 IDZ005-150400- /O.EXA.KMSO.WS.W.0003.060115T0000Z-060115T1800Z/ NORTHERN CLEARWATER MOUNTAINS- 1249 PM PST SAT JAN 14 2006 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST SUNDAY ABOVE 3500 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING ABOVE 3500 FEET...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE CLEARWATER MOUNTAINS. SNOW LEVELS ARE EXPECTED TO FALL TO THE VALLEY FLOOR BY SUNDAY MORNING...BUT THE HEAVIEST SNOW AMOUNTS WILL BE ABOVE 3500 FEET. SNOW ACCUMULATIONS OF 5 TO 9 INCHES...LOCALLY UP TO 12 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ MTZ006-150400- /O.CON.KMSO.WS.W.0003.060115T0000Z-060115T1800Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 149 PM MST SAT JAN 14 2006 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE BITTERROOT MOUNTAINS. SNOW ACCUMULATIONS OF 6 TO 10 INCHES...LOCALLY UP TO 14 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ IDZ006-009-150400- /O.CON.KMSO.WS.W.0003.060115T0000Z-060115T1800Z/ SOUTHERN CLEARWATER MOUNTAINS-WESTERN LEMHI COUNTY- 1249 PM PST SAT JAN 14 2006 /149 PM MST SAT JAN 14 2006/ ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM MST /4 PM PST/ THIS AFTERNOON TO 11 AM MST /10 AM PST/ SUNDAY ABOVE 3500 FEET... A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT FROM 5 PM MST /4 PM PST/ THIS AFTERNOON TO 11 AM MST /10 AM PST/ SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE CLEARWATER MOUNTAINS AND WESTERN LEMHI COUNTY. SNOW LEVELS ARE EXPECTED TO FALL TO THE VALLEY FLOOR BY SUNDAY MORNING...BUT THE HEAVIEST SNOW AMOUNTS WILL BE ABOVE 3500 FEET. SNOW ACCUMULATIONS OF 6 TO 10 INCHES...LOCALLY UP TO 14 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ MTZ001-004-150400- /O.NEW.KMSO.SN.Y.0003.060115T0000Z-060115T1500Z/ KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 149 PM MST SAT JAN 14 2006 ...SNOW ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST SUNDAY ABOVE 3500 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY ABOVE 3500 FEET...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS WESTERN MONTANA AND NORTH CENTRAL IDAHO TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING SNOWFALL ACROSS THE KOOTENAI CABINET AND LOWER CLARK FORK REGIONS. SNOW ACCUMULATIONS OF 2 TO 5 INCHES CAN BE EXPECTED IN THE HIGHER ELEVATIONS WITH LIGHT ACCUMULATIONS POSSIBLE IN THE VALLEY FLOORS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 150353 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 853 PM MST SAT JAN 14 2006 MTZ006-151100- /O.CON.KMSO.WS.W.0003.000000T0000Z-060115T1800Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 853 PM MST SAT JAN 14 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE BITTERROOT MOUNTAINS. SNOW ACCUMULATIONS OF 6 TO 10 INCHES... LOCALLY UP TO 14 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS AT 15 TO 25 MPH WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. $$ IDZ005-151100- /O.CON.KMSO.WS.W.0003.000000T0000Z-060115T1800Z/ NORTHERN CLEARWATER MOUNTAINS- 753 PM PST SAT JAN 14 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE CLEARWATER MOUNTAINS. SNOW LEVELS ARE EXPECTED TO FALL TO THE VALLEY FLOOR BY SUNDAY MORNING...BUT THE HEAVIEST SNOW AMOUNTS WILL BE ABOVE 3500 FEET. SNOW ACCUMULATIONS OF 5 TO 9 INCHES... LOCALLY UP TO 12 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS AT 15 TO 25 MPH WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. $$ IDZ006-009-151100- /O.CON.KMSO.WS.W.0003.000000T0000Z-060115T1800Z/ SOUTHERN CLEARWATER MOUNTAINS-WESTERN LEMHI COUNTY- 753 PM PST SAT JAN 14 2006 /853 PM MST SAT JAN 14 2006/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST /10 AM PST/ SUNDAY ABOVE 3500 FEET... A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT UNTIL 11 AM MST /10 AM PST/ SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE CLEARWATER MOUNTAINS AND WESTERN LEMHI COUNTY. SNOW LEVELS ARE EXPECTED TO FALL TO THE VALLEY FLOOR BY SUNDAY MORNING...BUT THE HEAVIEST SNOW AMOUNTS WILL BE ABOVE 3500 FEET. SNOW ACCUMULATIONS OF 6 TO 10 INCHES...LOCALLY UP TO 14 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS AT 15 TO 25 MPH WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. $$ MTZ001-004-151100- /O.CON.KMSO.SN.Y.0003.000000T0000Z-060115T1500Z/ KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 853 PM MST SAT JAN 14 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS WESTERN MONTANA AND NORTH CENTRAL IDAHO TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING SNOWFALL ACROSS THE KOOTENAI CABINET AND LOWER CLARK FORK REGIONS. SNOW ACCUMULATIONS OF 2 TO 5 INCHES CAN BE EXPECTED IN THE HIGHER ELEVATIONS WITH LIGHT ACCUMULATIONS POSSIBLE IN THE VALLEY FLOORS. $$
000 WWUS45 KMSO 150358 CCA WSWMSO URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MISSOULA MT 856 PM MST SAT JAN 14 2006 MTZ006-151115- /O.CON.KMSO.WS.W.0003.000000T0000Z-060115T1800Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 856 PM MST SAT JAN 14 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE BITTERROOT MOUNTAINS. SNOW ACCUMULATIONS OF 6 TO 10 INCHES... LOCALLY UP TO 14 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS AT 15 TO 25 MPH WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. $$ IDZ005-151115- /O.CON.KMSO.WS.W.0003.000000T0000Z-060115T1800Z/ NORTHERN CLEARWATER MOUNTAINS- 756 PM PST SAT JAN 14 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE CLEARWATER MOUNTAINS. SNOW LEVELS ARE EXPECTED TO FALL TO THE VALLEY FLOOR BY SUNDAY MORNING...BUT THE HEAVIEST SNOW AMOUNTS WILL BE ABOVE 3500 FEET. SNOW ACCUMULATIONS OF 5 TO 9 INCHES... LOCALLY UP TO 12 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS AT 15 TO 25 MPH WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. $$ IDZ006-009-151115- /O.CON.KMSO.WS.W.0003.000000T0000Z-060115T1800Z/ SOUTHERN CLEARWATER MOUNTAINS-WESTERN LEMHI COUNTY- 756 PM PST SAT JAN 14 2006 /856 PM MST SAT JAN 14 2006/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST /10 AM PST/ SUNDAY ABOVE 3500 FEET... A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT UNTIL 11 AM MST /10 AM PST/ SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE CLEARWATER MOUNTAINS AND WESTERN LEMHI COUNTY. SNOW LEVELS ARE EXPECTED TO FALL TO THE VALLEY FLOOR BY SUNDAY MORNING...BUT THE HEAVIEST SNOW AMOUNTS WILL BE ABOVE 3500 FEET. SNOW ACCUMULATIONS OF 6 TO 10 INCHES...LOCALLY UP TO 14 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS AT 15 TO 25 MPH WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. $$ MTZ001-004-151115- /O.COR.KMSO.SN.Y.0003.000000T0000Z-060115T1500Z/ KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 856 PM MST SAT JAN 14 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST SUNDAY ABOVE 3500 FEET... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS WESTERN MONTANA AND NORTH CENTRAL IDAHO TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING SNOWFALL ACROSS THE KOOTENAI CABINET AND LOWER CLARK FORK REGIONS. SNOW ACCUMULATIONS OF 2 TO 5 INCHES CAN BE EXPECTED IN THE HIGHER ELEVATIONS WITH LIGHT ACCUMULATIONS POSSIBLE IN THE VALLEY FLOORS. $$
000 WWUS45 KMSO 150428 CCA WSWMSO URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MISSOULA MT 926 PM MST SAT JAN 14 2006 MTZ006-151200- /O.CON.KMSO.WS.W.0003.000000T0000Z-060115T1800Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 926 PM MST SAT JAN 14 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE BITTERROOT MOUNTAINS. SNOW ACCUMULATIONS OF 6 TO 10 INCHES... LOCALLY UP TO 14 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS AT 15 TO 25 MPH WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. $$ IDZ005-151200- /O.COR.KMSO.WS.W.0003.000000T0000Z-060115T1800Z/ NORTHERN CLEARWATER MOUNTAINS- 826 PM PST SAT JAN 14 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY ABOVE 3500 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE CLEARWATER MOUNTAINS. SNOW LEVELS ARE EXPECTED TO FALL TO THE VALLEY FLOOR BY SUNDAY MORNING...BUT THE HEAVIEST SNOW AMOUNTS WILL BE ABOVE 3500 FEET. SNOW ACCUMULATIONS OF 5 TO 9 INCHES... LOCALLY UP TO 12 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS AT 15 TO 25 MPH WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. $$ IDZ006-009-151200- /O.CON.KMSO.WS.W.0003.000000T0000Z-060115T1800Z/ SOUTHERN CLEARWATER MOUNTAINS-WESTERN LEMHI COUNTY- 826 PM PST SAT JAN 14 2006 /926 PM MST SAT JAN 14 2006/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST /10 AM PST/ SUNDAY ABOVE 3500 FEET... A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT UNTIL 11 AM MST /10 AM PST/ SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE CLEARWATER MOUNTAINS AND WESTERN LEMHI COUNTY. SNOW LEVELS ARE EXPECTED TO FALL TO THE VALLEY FLOOR BY SUNDAY MORNING...BUT THE HEAVIEST SNOW AMOUNTS WILL BE ABOVE 3500 FEET. SNOW ACCUMULATIONS OF 6 TO 10 INCHES...LOCALLY UP TO 14 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS AT 15 TO 25 MPH WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. $$ MTZ001-004-151200- /O.COR.KMSO.SN.Y.0003.000000T0000Z-060115T1500Z/ KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 926 PM MST SAT JAN 14 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST SUNDAY ABOVE 3500 FEET... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST SUNDAY. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS WESTERN MONTANA AND NORTH CENTRAL IDAHO TONIGHT. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING SNOWFALL ACROSS THE KOOTENAI CABINET AND LOWER CLARK FORK REGIONS. SNOW ACCUMULATIONS OF 2 TO 5 INCHES CAN BE EXPECTED IN THE HIGHER ELEVATIONS WITH LIGHT ACCUMULATIONS POSSIBLE IN THE VALLEY FLOORS. $$
000 WWUS45 KMSO 150943 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 243 AM MST SUN JAN 15 2006 MTZ006-151745- /O.CON.KMSO.WS.W.0003.000000T0000Z-060115T1800Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 243 AM MST SUN JAN 15 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA THIS MORNING. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE BITTERROOT MOUNTAINS. SNOW ACCUMULATIONS OF 6 TO 10 INCHES... LOCALLY UP TO 14 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS AT 15 TO 25 MPH WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. $$ IDZ005-151745- /O.CON.KMSO.WS.W.0003.000000T0000Z-060115T1800Z/ NORTHERN CLEARWATER MOUNTAINS- 143 AM PST SUN JAN 15 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA THIS MORNING. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE CLEARWATER MOUNTAINS. SNOW LEVELS ARE EXPECTED TO FALL TO THE VALLEY FLOOR BY SUNDAY MORNING...BUT THE HEAVIEST SNOW AMOUNTS WILL BE ABOVE 3500 FEET. SNOW ACCUMULATIONS OF 5 TO 9 INCHES... LOCALLY UP TO 12 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS AT 15 TO 25 MPH WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. $$ IDZ006-009-151745- /O.CON.KMSO.WS.W.0003.000000T0000Z-060115T1800Z/ SOUTHERN CLEARWATER MOUNTAINS-WESTERN LEMHI COUNTY- 143 AM PST SUN JAN 15 2006 /243 AM MST SUN JAN 15 2006/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST /10 AM PST/ THIS MORNING ABOVE 3500 FEET... A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT UNTIL 11 AM MST /10 AM PST/ THIS MORNING. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA THIS MORNING. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING HEAVY SNOWFALL ACROSS THE CLEARWATER MOUNTAINS AND WESTERN LEMHI COUNTY. SNOW LEVELS ARE EXPECTED TO FALL TO THE VALLEY FLOOR BY SUNDAY MORNING...BUT THE HEAVIEST SNOW AMOUNTS WILL BE ABOVE 3500 FEET. SNOW ACCUMULATIONS OF 6 TO 10 INCHES...LOCALLY UP TO 14 INCHES ARE EXPECTED. GUSTY WESTERLY WINDS AT 15 TO 25 MPH WILL OCCUR AFTER THE PASSAGE OF THE COLD FRONT. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW CAN CAUSE SIGNIFICANT REDUCTION IN VISIBILITY. $$ MTZ001-004-151500- /O.CON.KMSO.SN.Y.0003.000000T0000Z-060115T1500Z/ KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 243 AM MST SUN JAN 15 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. A STRONG COLD FRONT WILL MAKE ITS WAY ACROSS WESTERN MONTANA AND NORTH CENTRAL IDAHO THIS MORNING. THIS COLD FRONT WILL INTERACT WITH MOIST SOUTHWESTERLY FLOW...CAUSING SNOWFALL ACROSS THE KOOTENAI CABINET AND LOWER CLARK FORK REGIONS. SNOW ACCUMULATIONS OF 2 TO 5 INCHES CAN BE EXPECTED IN THE HIGHER ELEVATIONS WITH LIGHT ACCUMULATIONS POSSIBLE IN THE VALLEY FLOORS. $$
000 WWUS45 KMSO 151515 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 815 AM MST SUN JAN 15 2006 IDZ005-006-009-MTZ006-151615- /O.CAN.KMSO.WS.W.0003.000000T0000Z-060115T1800Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- WESTERN LEMHI COUNTY-BITTERROOT/SAPPHIRE MOUNTAINS- 715 AM PST SUN JAN 15 2006 /815 AM MST SUN JAN 15 2006/ ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WINTER STORM WARNING. WITH THE PASSAGE OF THE COLD FRONT...WINDS HAVE RELAXED AND THE AREAS OF HEAVY SNOW HAVE PUSHED OUT OF WESTERN MONTANA AND NORTH CENTRAL IDAHO. SNOW SHOWERS WILL CONTINUE THROUGH THIS MORNING BUT ADDITIONAL SIGNIFICANT ACCUMULATIONS ARE EXPECTED. $$ MTZ001-004-151615- /O.EXP.KMSO.SN.Y.0003.000000T0000Z-060115T1500Z/ KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 815 AM MST SUN JAN 15 2006 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY IS NO LONGER IN EFFECT. WITH COLD FRONT PASSAGE...THE WIDESPREAD AREAS OF SNOW HAVE PUSHED OUT OF WESTERN MONTANA. SCATTERED SNOW SHOWERS WILL PERSIST THROUGH THIS MORNING MORNING BUT LITTLE TO NO ACCUMULATION IS EXPECTED. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Jan 14, 1:33 AM PST, 49 minutes earlier.
Area forecast discussion, Jan 14, 1:33 AM PST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
233 AM MST SAT JAN 14 2006
.SHORT TERM...THE MODELS ARE IN FAIR AGREEMENT ABOUT THE WEATHER
DISTURBANCE THAT IS EXPECTED TO MOVE ACROSS THE REGION THIS
WEEKEND. WESTERN MONTANA AND NORTH CENTRAL MONTANA WILL REMAIN IN
SOUTHWESTERLY FLOW ALOFT TODAY. WHICH WILL ALLOW FOR AMPLE
MOISTURE TO BE USHERED INTO THE REGION...CAUSING WIDE SPREAD
PRECIPITATION. THE SNOW LEVEL WILL REMAIN UNSEASONABLE HIGH
TODAY...SO MOST VALLEYS WILL ONLY SEE RAIN. THEN LATE THIS
AFTERNOON A STRONG COLD WILL MAKE ITS WAY INTO NORTHWEST MONTANA
AND NORTH CENTRAL IDAHO. THIS COLD FRONT WILL CONTINUE TO PUSH
THROUGH WESTERN MONTANA ON SATURDAY NIGHT. THE COLD FRONT WILL
INTERACT WITH THE MOIST SOUTHWESTERLY FLOW...TRANSLATING TO
SIGNIFICANT SNOWFALL AMOUNTS IN THE HIGHER TERRAIN SATURDAY NIGHT. THE
HEAVIEST SNOW AMOUNTS WILL BE SEEN ACROSS THE SOUTHERN CLEARWATERS
AND THE BITTERROOT MOUNTAINS. AFTER THE INITIAL PUSH OF THE COLD
FRONT GUSTY WESTERLY WINDS WILL AFFECTED THE HIGHER TERRAIN. THE
COMBINATION OF GUSTY WINDS AND HEAVY SNOW HAS PROMPTED THE
ISSUANCE OF A WINTER STORM WARNING. THE SNOW LEVEL IS EXPECTED TO
DROP TO THE VALLEY FLOOR BY SUNDAY MORNING IN MOST AREAS. ON
SUNDAY THE FLOW WILL TRANSITION TO MORE NORTHWESTERLY. THIS WILL
CAUSE THE REGION TO BE UNDER A MORE SHOWERY REGIME. THE BEST
POTENTIAL FOR SNOW BANDING APPEARS TO LATE SUNDAY AFTERNOON INTO THE
EVENING. BY SUNDAY TEMPERATURES ARE EXPECTED TO BECOME MORE
SEASONABLE.
.LONG TERM...MONDAY THROUGH SATURDAY...VERY LITTLE CHANGE IN THE
PREVIOUS FORECAST. MONDAY LOOKS LIKE THE DRIEST DAY AS A WEAK
RIDGE BUILDS OVER THE REGION. THEN AFTER THAT...THE PROGRESSIVE
WET PATTERN RETURNS. CAN NOT NAIL DOWN A DRY PERIOD FROM TUESDAY
THROUGH SATURDAY...AS A SERIES OF DISTURBANCES MOVE ACROSS WESTERN
MONTANA AND NORTH CENTRAL IDAHO. SO HAVE KEPT A CHANCE OF PRECIP
IN EACH DAY WITH THE MOUNTAINS HAVING THE HIGHEST POPS. WILL KEEP
TEMPERATURES SLIGHTLY ABOVE NORMAL.
&&
.AVIATION...WIDE SPREAD PRECIPITATION WILL CONTINUE TO AFFECTED
NORTH CENTRAL IDAHO AND WESTERN MONTANA. THIS PRECIPITATION EVENT
WILL CAUSE MOUNTAIN OBSCURATIONS AND LOWERED VISIBILITIES. THERE
ARE POCKETS OF FREEZING RAIN IN THE REGION...SEE APPROPRIATE TAFS AND
TWEBS.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER STORM WARNING FROM 5 PM SATURDAY TO 11 AM SUNDAY ABOVE
3500 FEET FOR BITTERROOT/SAPPHIRE MOUNTAINS.
ID...WINTER STORM WARNING FROM 5 PM SATURDAY TO 11 AM SUNDAY ABOVE
3500 FEET FOR SOUTHERN CLEARWATER MOUNTAINS...WESTERN LEMHI
COUNTY.
&&
SHORT TERM...SMITH
LONG TERM...KOLATA
AVIATION...SMITHHazardous weather outlook, Jan 13, 1:05 PM PST, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 205 PM MST FRI JAN 13 2006 MTZ001-002-140600- KOOTENAI/CABINET REGION-WEST GLACIER REGION- 205 PM MST FRI JAN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT THROUGH THIS EVENING. PLEASE SEE GTFWSWMSO FOR MORE INFORMATION. THERE IS A SLIGHT CHANCE OF FREEZING RAIN IN THE VALLEYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL PASS THROUGH THE AREA LATE SATURDAY NIGHT INTO SUNDAY. ACCUMULATING SNOW IS POSSIBLE ON SUNDAY. ANOTHER WET PACIFIC STORM SYSTEM WILL BRING GUSTY WINDS...RAIN AND SNOW TO THE AREA TUESDAY AND WEDNESDAY. IDZ007-008-140600- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 105 PM PST FRI JAN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...TODAY AND TONIGHT LIGHT RAIN WILL CONTINUE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL PASS THROUGH THE AREA LATE SATURDAY NIGHT INTO SUNDAY. ACCUMULATING SNOW IS POSSIBLE OVER THE HIGHER BENCHES ON SUNDAY. ANOTHER WET PACIFIC STORM SYSTEM WILL BRING GUSTY WINDS...RAIN AND SNOW TO THE AREA TUESDAY AND WEDNESDAY. IDZ006-009-MTZ006-140600- SOUTHERN CLEARWATER MOUNTAINS-WESTERN LEMHI COUNTY- BITTERROOT/SAPPHIRE MOUNTAINS- 105 PM PST FRI JAN 13 2006 /205 PM MST FRI JAN 13 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM SYSTEM WILL BRING LIGHT SNOW ACCUMULATIONS TO THE CLEARWATER...BITTERROOT AND SAPPHIRE MOUNTAINS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG COLD FRONT WILL MOVE INTO THE REGION SATURDAY AFTERNOON. A WINTER STORM WATCH HAS BEEN ISSUED...PLEASE SEE GTFWSWMSO FOR MORE INFORMATION. IDZ005-010-MTZ003>005-007-043-140600- NORTHERN CLEARWATER MOUNTAINS-EASTERN LEMHI COUNTY- FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION- MISSOULA/BITTERROOT VALLEYS-BUTTE/BLACKFOOT REGION- POTOMAC/SEELEY LAKE REGION- 105 PM PST FRI JAN 13 2006 /205 PM MST FRI JAN 13 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM SYSTEM WILL BRING LIGHT SNOW ACCUMULATIONS TO THE MOUNTAINS AND RAIN TO THE VALLEYS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL PASS THROUGH THE AREA LATE SATURDAY NIGHT INTO SUNDAY. ACCUMULATING SNOW IS POSSIBLE IN THE VALLEYS AND MOUNTAINS THROUGH SUNDAY. ANOTHER WET PACIFIC STORM SYSTEM WILL BRING SNOW POSSIBLY TRANSITIONING TO FREEZING RAIN AND RAIN IN THE VALLEYS TUESDAY AND WEDNESDAY.
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 12:49 PM PST | Snow Advisory | MSO | Flathead, Lincoln, Mineral, Missoula, Sanders | 18 hr |
Nearby
Winter Storm Warnings in Idaho, 2006Winter Storm Warnings in Montana, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.